# SDR SIMA201016106

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 22,465 hours, 19,819 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M39002932248
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4588 DURING MAINTENANCE CHECK FOUND THE SERVICE DOOR EXTERNAL EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED BULB IN FIXTURE, EMB AMM 33-50-10, AND REPAIRED WIRING AT SERVICE DOOR EXTERNAL EMERGENCY LIGHT SPLICES SP7376/SP7377, EMB SWPM 20-21-00.  THE SERVICE DOOR EMERGENCY LIGHT OPERATIONAL TEST WAS GOOD IAW EMB AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
